# SDR DHL2003802013

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHORT CIRCUIT LIGHT ILLUMINATED ON LOOP (A). LOOP (B) OPS CHECKED NORMAL.  CLEANED CONNECTOR ON NR 2 ENGINE SYSTEM OPS CHECK GOOD IAW DC8 M/M 26-10-0.
